EconPapers    
Economics at your fingertips  
 

Application of Mawhin's Coincidence Degree and Matrix Spectral Theory to a Delayed System

Yong-Hui Xia, Xiang Gu, Patricia J. Y. Wong and Syed Abbas

Abstract and Applied Analysis, 2012, vol. 2012, 1-19

Abstract:

This paper gives an application of Mawhin’s coincidence degree and matrix spectral theory to a predator-prey model with M -predators and N -preys. The method is different from that used in the previous work. Some new sufficient conditions are obtained for the existence and global asymptotic stability of the periodic solution. The existence and stability conditions are given in terms of spectral radius of explicit matrices which are much different from the conditions given by the algebraic inequalities. Finally, an example is given to show the feasibility of our results.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/940287.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/940287.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:940287

DOI: 10.1155/2012/940287

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:940287